# SDR C2XA011A010

- Difficulty date: January 5, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2140 · Heating System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3418 - THE CREW REPORTED A BURNING SMELL IN THE COCKPIT WHEN SELECTING HEAT FROM THE NR 1 AIRCONDITIONING PACK DURING FLIGHT.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE NR 1 AIRCONDITIONING PACK IAW EMB-120MM 21-40-00 AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
